# SDR CA120918003

- Difficulty date: August 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, PILOT NOTICED RECEIVED LOW OIL PRESSURE WARNING ON NR 2 ENGINE.  THEY ELECTED TO ABORT THE TAKEOFF HOWEVER, THE ACFT COULD NOT BE STOPPED ON THE RUNWAY AND EXITED LEFT, COMING TO REST IN THE GRASS.  THE ACFT SUSTAINED REPORTED LANDING GEAR DAMAGE AS WELL AS PROPELLER STRIKE. MFG IS FOLLOWING UP ON THE CONDITION AND WHEREABOUTS OF THE NR 2 ENGINE, 127183.
